Alert archive / California / Wind Advisories in 2006

Wind Advisory 16, NWS Los Angeles, CA

February 4, 2006Los Angeles County, Santa Barbara County, California

NWS Los Angeles, CA issued this wind advisory at Feb 4, 2006, 4:56 PM PST for Los Angeles County, Santa Barbara County, California. It took effect at Feb 4, 2006, 7:00 PM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2006, 4:56 PM PST (00:56 UTC)
In effect from
Feb 4, 2006, 7:00 PM PST
Expired
Feb 5, 2006, 1:00 PM PST
In force
18 hr
Issued by
NWS Los Angeles, CA

Counties Los Angeles County, CA, Santa Barbara County, CA

The radar

The Los Angeles radar (KVTX), 6 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 050056
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
456 PM PST SAT FEB 4 2006

...STRONG WINDS EXPECTED OVER PORTIONS OF SOUTHWESTERN CALIFORNIA
TONIGHT THROUGH MID MORNING SUNDAY...

.HIGH PRESSURE WILL BUILD OVER THE GREAT BASIN TONIGHT AND SUNDAY.
THIS WILL PRODUCE STRONG WINDS OVER MUCH OF THE REGION. WINDS IN
THE MOUNTAINS ARE ALREADY GUSTING ABOVE 35 MPH THIS EVENING. AS
THE EVENING PROGRESSES...WINDS ARE EXPECTED TO EXCEED WIND
ADVISORY CRITERIA IN ALL MOUNTAINS...BELOW THE SOUTH SLOPE OF THE
SANTA YNEZ RANGE...AND THROUGH THE SANTA CLARITA VALLEY. WINDS WILL
SHIFT PROGRESSIVELY OVERNIGHT FROM NORTHWEST THIS EVENING TO
NORTHEAST BY SUNDAY MORNING. WINDS ARE EXPECTED TO FALL BELOW
ADVISORY LEVELS BY MID MORNING ON SUNDAY.

CAZ051-050700-
/O.NEW.KLOX.WI.Y.0016.060205T0500Z-060205T1700Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-
456 PM PST SAT FEB 4 2006

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST
SUNDAY. 

NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
DEVELOP THIS EVENING AND CONTINUE UNTIL MID MORNING ON SUNDAY.
THESE STRONG WINDS COULD IMPACT TRAVEL ALONG HIGHWAY 101 NORTH OF
SAN LUIS OBISPO.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-050700-
/O.NEW.KLOX.WI.Y.0016.060205T0300Z-060205T1700Z/
SANTA BARBARA COUNTY MOUNTAINS-
456 PM PST SAT FEB 4 2006

...WIND ADVISORY IN EFFECT UNTIL 9 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST SUNDAY. 

NORTHWEST TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH
WILL DEVELOP THIS EVENING AND CONTINUE UNTIL MID MORNING ON
SUNDAY. THESE STRONG WINDS COULD IMPACT TRAVEL ALONG HIGHWAY 101
NEAR GAVIOTA AND HIGHWAY 154 THROUGH SAN MARCOS PASS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-050700-
/O.NEW.KLOX.WI.Y.0016.060205T0300Z-060205T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
456 PM PST SAT FEB 4 2006

...WIND ADVISORY IN EFFECT UNTIL 9 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST SUNDAY. 

NORTHWEST TO NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL
DEVELOP THIS EVENING AND CONTINUE UNTIL MID MORNING ON SUNDAY.
THESE STRONG WINDS COULD IMPACT TRAVEL ALONG HIGHWAY 101 NEAR
MONTECITO AND HIGHWAY 154 BELOW THE SAN MARCOS PASS.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-050700-
/O.NEW.KLOX.WI.Y.0016.060205T0300Z-060205T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
456 PM PST SAT FEB 4 2006

...WIND ADVISORY IN EFFECT UNTIL 9 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST SUNDAY. 

NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL DEVELOP
THIS EVENING...SHIFT TO THE NORTHEAST AFTER MIDNIGHT...AND
CONTINUE UNTIL MID MORNING ON SUNDAY. THESE STRONG WINDS COULD
IMPACT TRAVEL THROUGH THE TEJON PASS AND ALONG INTERSTATE 15
TONIGHT AND THROUGH THE SOLEDAD CANYON PASS AND HIGHWAY 14
TOMORROW MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ088-050700-
/O.NEW.KLOX.WI.Y.0016.060205T0600Z-060205T1700Z/
SANTA CLARITA VALLEY-
456 PM PST SAT FEB 4 2006

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
SUNDAY. 

NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL DEVELOP
THIS EVENING...SHIFT TO THE NORTHEAST AFTER MIDNIGHT...AND
CONTINUE UNTIL MID MORNING ON SUNDAY. THESE STRONG WINDS COULD
IMPACT TRAVEL ALONG INTERSTATE 15 AND HIGHWAYS 14 AND 126.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DANIELSON
4 follow-up statements
000 
WWUS76 KLOX 050514
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
914 PM PST SAT FEB 4 2006

...VERY WINDY CONDITIONS FOR PORTIONS OF SOUTHWESTERN CALIFORNIA
TONIGHT THROUGH MID MORNING SUNDAY...

.HIGH PRESSURE WILL BUILD OVER THE GREAT BASIN TONIGHT AND SUNDAY.
THIS WILL PRODUCE VERY WINDY CONDITIONS THROUGH THE MOUNTAINS AND
ADJACENT FOOTHILLS. WINDS IN THE MOUNTAINS ARE ALREADY GUSTING
ABOVE 45 MPH THIS EVENING...WITH LOCALIZED PEAK WIND GUSTS NEAR 70
MPH REPORTED. WINDS ARE EXPECTED TO EXCEED WIND ADVISORY CRITERIA
ACROSS THE MOUNTAINS...BELOW THE SANTA YNEZ RANGE OF SOUTHERN
SANTA BARBARA COUNTY...AND THROUGH THE SANTA CLARITA VALLEY. WINDS WILL
PROGRESSIVELY SHIFT OVERNIGHT FROM NORTHWEST TO NORTHEAST BY
SUNDAY MORNING. WINDS ARE EXPECTED TO FALL BELOW ADVISORY LEVELS
BY MID MORNING ON SUNDAY.

CAZ051-051130-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-060205T1700Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-
914 PM PST SAT FEB 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE UNTIL MID MORNING ON SUNDAY. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-051130-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-060205T1700Z/
SANTA BARBARA COUNTY MOUNTAINS-
914 PM PST SAT FEB 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

NORTHWEST TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50
MPH WILL CONTINUE UNTIL MID MORNING ON SUNDAY...STRONGEST THROUGH
THE SANTA YNEZ RANGE. THESE STRONG WINDS COULD IMPACT TRAVEL ALONG
HIGHWAY 101 NEAR GAVIOTA AND HIGHWAY 154 THROUGH SAN MARCOS PASS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-051130-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-060205T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
914 PM PST SAT FEB 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

NORTHWEST TO NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40
MPH WILL CONTINUE UNTIL MID MORNING ON SUNDAY BELOW PASSES AND CANYONS.
THESE STRONG WINDS COULD IMPACT TRAVEL ALONG HIGHWAY 101 NEAR
MONTECITO AND BELOW THE GAVIOTA PASS...AS WELL AS HIGHWAY 154
BELOW THE SAN MARCOS PASS.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-051130-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-060205T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
914 PM PST SAT FEB 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH
WILL CONTINUE OVERNIGHT...WHILE GRADUALLY SHIFTING TO THE
NORTHEAST. LOCALIZED GUSTS COULD EXCEED 65 MPH IN WIND-PRONE AREAS
NEAR THE TEJON PASS. THESE STRONG WINDS WILL IMPACT TRAVEL THROUGH
THE TEJON PASS AND ALONG INTERSTATE 15 TONIGHT AND THROUGH THE
SOLEDAD CANYON PASS AND HIGHWAY 14 SUNDAY MORNING. WINDS WILL
DIMINISH SOME AFTER MID MORNING SUNDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ088-051130-
/O.CON.KLOX.WI.Y.0016.060205T0600Z-060205T1700Z/
SANTA CLARITA VALLEY-
914 PM PST SAT FEB 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

NORTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH
TONIGHT...AND SHIFT TO THE NORTHEAST LATE TONIGHT. THESE STRONG
WINDS COULD IMPACT TRAVEL ALONG INTERSTATE 15 AND HIGHWAYS 14 AND
126. WINDS WILL DIMINISH SOME AFTER MID MORNING SUNDAY.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MOYER
000 
WWUS76 KLOX 051120
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
320 AM PST SUN FEB 5 2006

...VERY WINDY CONDITIONS FOR PORTIONS OF SOUTHWESTERN CALIFORNIA
THIS MORNING...

.HIGH PRESSURE OVER THE GREAT BASIN WILL PRODUCE VERY WINDY
CONDITIONS THROUGH THE MOUNTAINS AND ADJACENT FOOTHILLS. WINDS
WILL PEAK NEAR DAWN AND THEN SUBSIDE BY MID MORNING.

CAZ051-051700-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-060205T1700Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-
320 AM PST SUN FEB 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE UNTIL MID MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-051700-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-060205T1700Z/
SANTA BARBARA COUNTY MOUNTAINS-
320 AM PST SUN FEB 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

NORTHWEST TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND
50 MPH WILL CONTINUE UNTIL MID MORNING...STRONGEST THROUGH THE
SANTA YNEZ RANGE. THESE STRONG WINDS COULD IMPACT TRAVEL ALONG
HIGHWAY 101 NEAR GAVIOTA AND HIGHWAY 154 THROUGH SAN MARCOS PASS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-051700-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-060205T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
320 AM PST SUN FEB 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

NORTHWEST TO NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH
WILL CONTINUE UNTIL MID MORNING BELOW PASSES AND CANYONS. THESE
STRONG WINDS COULD IMPACT TRAVEL ALONG HIGHWAY 101 NEAR MONTECITO
AND BELOW THE GAVIOTA PASS...AS WELL AS HIGHWAY 154 BELOW THE SAN
MARCOS PASS.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-051700-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-060205T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
320 AM PST SUN FEB 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

FOR NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 50
MPH LOCALIZED GUSTS COULD EXCEED 65 MPH IN WIND-PRONE AREAS NEAR
THE TEJON PASS. THESE STRONG WINDS WILL IMPACT TRAVEL THROUGH THE
TEJON PASS AND ALONG INTERSTATE 15 TONIGHT AND THROUGH THE SOLEDAD
CANYON PASS AND HIGHWAY 14 THIS MORNING. WINDS WILL DIMINISH SOME
AFTER LATER THIS MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ088-051700-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-060205T1700Z/
SANTA CLARITA VALLEY-
320 AM PST SUN FEB 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

FOR NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH.
THESE STRONG WINDS COULD IMPACT TRAVEL ALONG INTERSTATE 15 AND
HIGHWAYS 14 AND 126. WINDS WILL DIMINISH SOME AFTER LATER THIS
MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ASR
000 
WWUS76 KLOX 051653
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
853 AM PST SUN FEB 5 2006

...VERY WINDY CONDITIONS FOR PORTIONS OF SOUTHWESTERN CALIFORNIA
THIS MORNING...

.HIGH PRESSURE OVER THE GREAT BASIN WILL CONTINUE TO PRODUCE VERY
WINDY CONDITIONS THROUGH THE MOUNTAINS AND ADJACENT FOOTHILLS OF
THE LOS ANGELES AND VENTURA MOUNTAINS AS WELL AS THE CUYAMA VALLEY
THROUGH THIS AFTERNOON. WINDS ACROSS THE SAN LUIS OBISPO
MOUNTAINS...SANTA BARBARA MOUNTAINS AND SANTA BARBARA SOUTH COAST
HAVE DROPPED BELOW ADVISORY LEVELS....THEREFORE WILL LET WIND
ADVISORY EXPIRE AT 9 AM FOR THESE ZONES. WIND ADVISOIRES MIGHT BE
NEEDED ONCE AGAIN FOR THE LOS ANGELES AND VENTURA MOUNTAINS LATER TONIGHT.
CAZ051-051800-
/O.EXP.KLOX.WI.Y.0016.000000T0000Z-060205T1700Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-
853 AM PST SUN FEB 5 2006

...WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. 

$$

CAZ052-051800-
/O.EXP.KLOX.WI.Y.0016.000000T0000Z-060205T1700Z/
SANTA BARBARA COUNTY MOUNTAINS-
853 AM PST SUN FEB 5 2006

...WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. WINDS HAVE
DROPPED OFF SIGNIFICANTLY ACROSS THE AREA...HOWEVER SOME LOCAL
GUSTS WILL CONTINUE ACROSS THE AREA THROUGH NOON...BUT REMAIN BELOW
ADVISORY LEVELS.

$$

CAZ039-051800-
/O.EXP.KLOX.WI.Y.0016.000000T0000Z-060205T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
853 AM PST SUN FEB 5 2006

...WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING.WINDS HAVE
DROPPED OFF SIGNIFICANTLY ACROSS THE AREA...HOWEVER SOME LOCAL
GUSTS WILL CONTINUE ACROSS THE FOOTHILLS INCLUDING MONTECITO THROUGH
NOON...BUT REMAIN BELOW ADVISORY LEVELS.
 

$$

CAZ088-051800-
/O.EXP.KLOX.WI.Y.0016.000000T0000Z-060205T1700Z/
SANTA CLARITA VALLEY-
853 AM PST SUN FEB 5 2006

...WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. WINDS HAVE
DROPPED TO BELOW WIND ADVISORY LEVELS...THEREFORE THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE. 

$$

CAZ046-052100-
/O.EXB.KLOX.WI.Y.0016.000000T0000Z-060205T2100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
853 AM PST SUN FEB 5 2006

...WIND ADVISORY IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. 

FOR NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH.
WINDS WILL DIMINISH SOME AFTER LATER THIS MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ038-052100-
/O.EXB.KLOX.WI.Y.0016.000000T0000Z-060205T2100Z/
CUYAMA VALLEY-
853 AM PST SUN FEB 5 2006

...WIND ADVISORY IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. 

FOR NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. WINDS
WILL DIMINISH SOME AFTER LATER THIS MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-052100-
/O.EXT.KLOX.WI.Y.0016.000000T0000Z-060205T2100Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
853 AM PST SUN FEB 5 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. 

FOR NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND
50 MPH. THE TEJON PASS ALONG THE INTERSTATE 5 CORRIDOR COULD
EXPERIENCE LOCAL GUSTS TO 55 MPH THROUGH THE EARLY AFTERNOON WITH
WINDS THEN DIMINISHING SOME THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KAPLAN
000 
WWUS76 KLOX 052124
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
124 PM PST SUN FEB 5 2006

...WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE...

.WINDS HAVE LOWERED TO BELOW ADVISORY LEVELS. WINDS WILL INCREASE
ONCE AGAIN OVERNIGHT AND EARLY MORNING HOURS ACROSS THE LOS
ANGELES AND VENTURA MOUNTAINS AND VALLEY LOCATIONS.

CAZ038-046-053-054-052230-
/O.EXP.KLOX.WI.Y.0016.000000T0000Z-060205T2100Z/
CUYAMA VALLEY-SANTA MONICA MOUNTAINS RECREATIONAL AREA-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
124 PM PST SUN FEB 5 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

KAPLAN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Feb 4, 3:45 PM PST, 1 hour 11 minutes earlier.

Area forecast discussion, Feb 4, 3:45 PM PST, 1 hour 11 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
345 PM PST SAT FEB 4 2006

.SHORT TERM...VERY WEAK...DRY FRONTAL SYSTEM IS MOVING THROUGH
SOUTHERN CALIFORNIA AT THIS TIME WITH HIGH PRESSURE BUILDING OVER
NORTHERN CALIFORNIA AND INTO THE GREAT BASIN. IN 24 HOURS...THE
CENTER OF THE HIGH WILL BE NEAR SALT LAKE CITY WITH OFFSHORE WINDS
DOMINATING THE ENTIRE COUNTY WARNING AREA.

IN THE MOUNTAINS...AS THE HIGH PRESSURE BUILDS TO THE NORTH THIS
EVENING...LOOK FOR AN INCREASE IN NORTH TO SOUTH PRESSURE GRADIENTS
OVER THE MOUNTAINS. WINDS IN THE MOUNTAINS ARE STARTING TO GUST IN
THE 20 TO 30 MPH RANGE THIS AFTERNOON. OVERNIGHT THE WINDS WILL
INCREASE TO 25 TO 35 MPH GUSTING TO 50 MPH WITH LOCALLY HIGHER GUSTS
THROUGH FAVORED MOUNTAIN PASSES...SUCH AS THE TEJON PASS. AS THE
CENTER OF THE HIGH BUILDS AND DRIFTS TO THE EAST INTO NORTHERN
NEVADA LATER TONIGHT... THE SURFACE PRESSURE GRADIENTS WILL BECOME
MORE NORTHEAST TO SOUTHWEST ORIENTED. SO...BY MORNING THE FOCUS OF
THE STRONGEST WINDS IS EXPECTED TO SHIFT TO THE SOLEDAD CANYON
REGION.

ELSEWHERE...LOOK FOR GUSTY NORTHEAST TO EAST WINDS OVER THE INTERIOR
AND COASTAL VALLEYS OF SLO AND SBA COUNTIES OVERNIGHT. WINDS THERE
SHOULD BE 25 TO 30 MPH WITH LOCALLY HIGHER GUSTS. HOWEVER...SOME LOW
LYING AREAS...LIKE THE SALINAS RIVER VALLEY...WILL BE PROTECTED BY
THE DEVELOPMENT OF LOW LEVEL INVERSIONS WHICH WILL KEEP THE STRONGER
WINDS ALOFT...EXCEPT OVER HIGHER TERRAIN OR BELOW PASSES AND
CANYONS. AS THE WINDS SHIFTS TO THE NORTHEAST OVERNIGHT...LOOK FOR
GUSTY WINDS TO DEVELOP DOWN THE SOLEDAD CANYON CORRIDOR...EXTENDING
LOCALLY INTO THE COASTAL VALLEYS AND INTERIOR PORTIONS OF THE OXNARD
PLAIN. WINDS SHOULD BE 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH ALONG
THE SOLEDAD CORRIDOR AND SANTA CLARITA VALLEY OVERNIGHT...SLIGHTLY
LESS IN THE LOWER VALLEYS AND INTERIOR OXNARD PLAIN.

THE WINDS AND THE SANTA CLARITA VALLEY ARE EXPECTED TO EXCEED WIND
ADVISORY CRITERIA OVERNIGHT AND A WIND ADVISORY WILL BE ISSUED BY 5
PM.

SOUTHEAST WINDS NORTH OF POINT CONCEPTION AND NORTHEAST WINDS SOUTH
OF POINT CONCEPTION WILL CONTINUE INTO SUNDAY...DIMINISHING DURING
THE AFTERNOON...BUT PICKING UP AGAIN SUNDAY NIGHT AND MONDAY MORNING.

WITH THE DEVELOPMENT OF OFFSHORE FLOW OVER THE REGION IN THE NEXT 24
HOURS...LOOK FOR SKIES TO CLEAR AND TEMPERATURES TO WARM UP ON
SUNDAY IN MOST AREAS. COASTAL CLOUDS ARE EXPECTED TO LINGER ALONG
THE COAST THIS AFTERNOON...THEN MOVE ONSHORE OVER MUCH OF THE LA
COAST...OVERNIGHT AND SUNDAY MORNING. OFFSHORE WINDS SUNDAY AND
MONDAY SHOULD KEEP THE SKIES MOSTLY CLEAR SUNDAY AND MONDAY.

OVER INTERIOR SLO COUNTY...LOOK FOR CLOUDS FROM THE SAN JOAQUIN
VALLEY TO INVADE THE REGION AGAIN TONIGHT AND LINGER INTO SUNDAY
MORNING...BEFORE CLEARING EARLY SUNDAY.

THE OFFSHORE PATTERN IS EXPECTED TO LAST THROUGH AT LEAST TUESDAY.
THIS PATTERN WILL BRING THE ALL TOO FAMILIAR VERY LOW HUMIDITIES AND
MILD TEMPERATURES TO THE REGION ALONG WITH BREEZY TO LOCALLY WINDY
CONDITIONS IN THE MOUNTAINS AND COASTAL PLAINS.

.LONG TERM...THE MEDIUM RANGE MODELS TEND TO AGREE ON THE LONG WAVE
PATTERN FOR THE WEEK WITH A RIDGE PREVAILING OVER THE REGION THROUGH
FRIDAY. HOWEVER...BOTH MODELS SHOW A CUT OFF LOW AT THE BASE OF THE
RIDGE IN THE VICINITY OF SOUTHERN CALIFORNIA...AND THIS FEATURE IS
HANDLED DIFFERENTLY BY BOTH THE GFS AND ECMWF. THE ECMWF TAKE THIS
LOW AND MOVES IT FROM OFFSHORE OF CENTRAL CALIFORNIA ON WEDNESDAY TO
BAJA CALIFORNIA SATURDAY MORNING...KEEPING THE SYSTEM WELL OFFSHORE
THROUGH THE PERIOD. THE GFS ON THE OTHER HAND...MOVES THE SYSTEM
THROUGH SOUTHERN CALIFORNIA WEDNESDAY AND EARLY THURSDAY...THEN
LIFTS THE SYSTEM TO THE NORTH. I USUALLY LIKE THE GFS...BUT THE
ECMWF SEEMS TO HAVE THE MOST CONSISTENT HANDLE ON THIS SYSTEM. SO...
LOOK FOR THE OFFSHORE PATTERN TO CONTINUE THROUGH THE WEEK WITH
UNSEASONABLY MILD TEMPERATURES...VERY LOW HUMIDITIES...AND
OCCASIONAL GUSTY OFFSHORE WIND. THE FIRE FIGHTING COMMUNITY NEEDS TO
KEEP AN EYE ON THIS WEEKS WEATHER DUE TO THE COMBINATION OF DRY
CONDITIONS...ABOVE NORMAL TEMPERATURES...AND GUSTY OFFSHORE WINDS.

&&

.AVIATION...RIDGE OF HIGH PRES SOUTH OF THE AREA AND TROUGH NORTH
WILL SHIFT EAST OVERNIGHT. MODERATE UPPER LEVEL SOUTHWEST WINDS WILL
BECOME LIGHT WEST AS A RIDGE OF HIGH PRES BUILDS OVER THE AREA
OVERNIGHT. MODERATE PRES GRAD WILL DEVELOP AS HIGH PRES BUILDS AND
MOVES ASHORE TONIGHT. NORTHEAST LOW LEVEL FLOW WILL ACCELERATE WITH
THE FOCUS BEING OVER SLO AND SBA AND NORTHERN VENTURA COUNTIES
TONIGHT. LOW CLOUDS OVER LA BASIN WILL LINGER THROUGH THE EVENING.
COOLER AIR MASS WITH THE LEADING EDGE OVER NORTHERN SANTA BARBARA
COUNTY WILL CONTINUE TO PUSH SOUTH THOUGH GFS/NAM
INDICATED THE COOLER AIR REMAINING WEST OF THE BIGHT THIS EVENING
AND LOW CLOUDS WILL LINGER NEAR SHORE THIS AFTERNOON. AS THE
NORTHEAST LOW LEVEL FLOW ACCELERATES COOLER AIR WILL MODIFY THE LOW
LEVEL TEMPERATURE CURVE OVERNIGHT AND MIX OUT THE LINGERING LOW
CLOUDS. FREEZING LEVEL WAS AROUND 14.5KFT THIS MORNING AND WILL
DESCEND 1KFT OVERNIGHT AS THE RIDGE AND TROUGH SHIFTS EAST.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH (SEE LAXRFWLOX).
GALE WARNING (SEE LAXCWFLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).

&&

PUBLIC...DANIELSON
AVIATION...FORWOOD
Hazardous weather outlook, Feb 4, 6:00 AM PST, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST SAT FEB 4 2006

CAZ034>041-044>047-051>054-059-087-088-051400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PST SAT FEB 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

LARGE WEST TO NORTHWEST SWELL WILL IMPACT THE COAST OF SAN LUIS
OBISPO AND WESTERN SANTA BARBARA COUNTIES BEGINNING TONIGHT...
WITH BREAKERS BUILDING TO 11 TO 14 FEET...MAINLY ON WEST FACING
BEACHES.

GUSTY NORTHWEST WINDS ARE EXPECTED TO DEVELOP ACROSS SAN LUIS OBISPO
AND SANTA BARBARA COUNTIES LATER TODAY AND CONTINUE INTO SATURDAY
NIGHT...WITH GUSTY WINDS SPREADING INTO THE MOUNTAINS OF LOS ANGELES
AND VENTURA COUNTIES TONIGHT.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

BREAKERS OF 11 TO 14 FEET WILL AFFECT THE COAST OF SAN LUIS
OBISPO AND WESTERN SANTA BARBARA COUNTIES SUNDAY...WITH SURF
DECREASING SUNDAY NIGHT.

NORTHEASTERLY WINDS OF 20 TO 35 MPH WITH STRONGER GUSTS WILL AFFECT
THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES SUNDAY INTO MONDAY
MORNING...WITH LOCALLY GUSTY WINDS SPREADING INTO THE VALLEYS AND
POSSIBLY COASTAL SECTIONS OF LOS ANGELES AND VENTURA COUNTIES.

EXTREMELY LOW RELATIVE HUMIDITIES WILL DEVELOP IN THE MOUNTAINS
SUNDAY...WITH VERY LOW HUMIDITIES EXPECTED IN THE VALLEYS AND
POSSIBLY SOME COASTAL SECTIONS OF VENTURA AND LOS ANGELES COUNTIES
BY MONDAY. VERY LOW RELATIVE HUMIDITIES COULD PERSIST THROUGH AT
LEAST WEDNESDAY...ESPECIALLY IN THE MOUNTAINS AND INTERIOR VALLEYS...
IF OFFSHORE FLOW PERSISTS. ALTHOUGH WINDS ARE NOT EXPECTED TO BE
EXCESSIVE...THE POTENTIAL LONG DURATION OF SINGLE DIGIT HUMIDITIES
COMBINED WITH VERY DRY VEGETATION WILL CREATE THE POTENTIAL FOR
VERY HIGH FIRE DANGER.

* FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

BRUNO

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 2:29 PM PSTWind AdvisoryLOXLos Angeles20 hr

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.